# SDR MASA200400090

- Difficulty date: February 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 10,002 hours, 8,972 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO THE NR 2 ENG REV ICON.  MX PLACED T/R ON MEL 78-30-01.  THE A/C CONTINUED SERVICE.
